Could a chemical used to swab hands during TSA test cause blistery pustules?

default
Posted on Wed, 20 Nov 2019 in General Health
Question: Hello my husband and I just returned from a trip to Cancun today. He was pulled aside for a TSA check, where they swabbed his hands and were scanning his abdomen belly area. Tonight he has an outbreak of somewhat blistery pustules, that we're not there prior. Could this be a reaction to the chemicals they use to swab his hands? Or could this be something that developed after us being in Cancun for seven days? The outbreak is in an rectangular area from his belly button to both sides of the abdomen down to his pelvis area.
doctor
Answered by Dr. Varinder Joshi 30 minutes later
Brief Answer:
Yes

Detailed Answer:

Hi,

Red lesions have possibility of allergic reaction to chemical used for swabing and gelly used in scabbing. There will be itching associated. I hope there is no other symptom as abdominal pain or bowel upset and fever.

Take tab levocetrizine 5 mg two times , tab prednisolone 5 mg two times plus tab ranitidine 150 mg two times.

If you have any further query then you can come back to HealthcareMagic as follow up question i will definitely help you.
If you are satisfied with my answer then close the thread after giving favourable comments and giving me five stars.

With regards,
Dr Varinder Joshi
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Varinder Joshi

General & Family Physician

Practicing since :1999

Answered : 2792 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

187 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2